# SDR 2010FA0000542

- Difficulty date: June 12, 2010
- Submitted: June 12, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD LAV FLOOR SUPPORT FR16 LBL33. CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14 FIG 102. R & R SUPPORT IAW SRM 51-42-11. FLOOR SUPPORT IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
